# SDR AU980439

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: A5435ANSETTSN0
- Condition: Faulty
- Location: Nr 1 Eng
- Stage of operation: DE
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE FUEL CONTROL UNIT FAULTY.   PART TC:  27,087.
